# SDR QXEA2021100500464

- Difficulty date: October 5, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 46,336 hours, 49,159 cycles
- System (JASC): 2720 · Rudder Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER ON TOP LEFT SIDE OF TRAILING RUDDER MISSING RIVETS AND HAS A CRACK RUNNING BETWEEK RIVETS. FOUND CRACK ON REPAIR DOUBLER REMOVED REPAIR DOUBLER FROM THE RUDDER. CLEANED CUT OUT AREA TO REMOVE CRACK DAMAGE. C/W HFEC NO CRACKS FOUND. FABRICATED NEW REPAIR DOUBLER AND INSTALLED ALODINE AND PRIMED. INSTALLED NEW DOUBLER.
